# SDR CA151221014

- Difficulty date: December 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 43,781 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5220 · Emergency Exits
- Part: Check Valve
- Part number: MS28884A4
- Condition: Corroded
- Location: Door Seal
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

(CAN) WE HAD EXPERIENCED COUPLE OF IN FLIGHT DEPRESSURIZATION ALL CAUSED BY THE FWR R1 EMERGENCY DOOR SEAL WHICH DEFLATED IN CRUISE. INVESTIGATION REVEALED THAT SEAL CHECK VALVE WAS INTERNALLY LEAKING WHICH DIDN`T KEEP THE R1 DOOR INFLATED WHEN THE AIRCRAFT WAS ON THE GROUND. WHEN THE PLANE STAYED ON THE RAMP DURING A RAINY DAY, WATER WAS ABLE TO MAKE ITS WAY INSIDE THE SEAL PRESSURE LINE WHICH EVENTUALLY FROZE WHEN TEMPERATURE DROPPED.
